Soliton relaxation in antiferromagnets

V. G. Bar'yakhtar, A. L. Sukstanskiǐ, E. Yu Melikhov

Research output: Contribution to journalArticlepeer-review


We study the relaxation two-parameter one-dimensional solitons in antiferromagnets using the phenomenological theory. Allowing for relaxation terms of a relativistic and exchange nature, we set up a system of evolution equations for the constants of the motion of a soliton and calculate the corresponding integral curves, which describe the variation of the soliton parameters in the relaxation process.

Original languageEnglish
Pages (from-to)893-902
Number of pages10
JournalJournal of Experimental and Theoretical Physics
Issue number5
StatePublished - May 1997


Dive into the research topics of 'Soliton relaxation in antiferromagnets'. Together they form a unique fingerprint.

Cite this